# SDR SWAA2016060652306

- Difficulty date: April 20, 2016
- Submitted: June 7, 2016
- Operation: Air carrier
- Aircraft: N7875A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29354
- Aircraft time: 33,073 hours, 16,710 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A9403
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FRAME UPPER SURFACE CORRODED AT BS 727D, BETWEEN RBL 20 - 30.  R & R SUPPORT IAW SRM & DWG.
